# SDR SWAA2020090406598

- Difficulty date: July 30, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STATION 129.50; 3RD VERTICAL STIFFENER IS CRACKED.  REMOVED THE DAMAGED PART AT RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STA 129.50; 3RD VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW. SRM 55-10-09-2R-4 55920U 11AUG20
